# SDR SCNA20190206017

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 52,195 hours, 16,535 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE 992.8 FLOORBEAM BETWEEN RBL33 AND RBL64. REMOVED CORROSION ON FLOORBEAM UPPER FLANGE AT STA 986.5 RBL 33 TO 64, CORROSION WAS OUT OF LIMITS. ACCOMPLISHED REPAIR.
